Advanced search

Meta-theorems on inequalities for scalar fuzzy set cardinalities

(2006) FUZZY SETS AND SYSTEMS. 157(11). p.1463-1476
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Baets, Bernard, Saskia Janssens, and Hans De Meyer. 2006. “Meta-theorems on Inequalities for Scalar Fuzzy Set Cardinalities.” Fuzzy Sets and Systems 157 (11): 1463–1476.
APA
De Baets, Bernard, Janssens, S., & De Meyer, H. (2006). Meta-theorems on inequalities for scalar fuzzy set cardinalities. FUZZY SETS AND SYSTEMS, 157(11), 1463–1476.
Vancouver
1.
De Baets B, Janssens S, De Meyer H. Meta-theorems on inequalities for scalar fuzzy set cardinalities. FUZZY SETS AND SYSTEMS. Elsevier Science; 2006;157(11):1463–76.
MLA
De Baets, Bernard, Saskia Janssens, and Hans De Meyer. “Meta-theorems on Inequalities for Scalar Fuzzy Set Cardinalities.” FUZZY SETS AND SYSTEMS 157.11 (2006): 1463–1476. Print.
@article{351554,
  author       = {De Baets, Bernard and Janssens, Saskia and De Meyer, Hans},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {11},
  pages        = {1463--1476},
  publisher    = {Elsevier Science},
  title        = {Meta-theorems on inequalities for scalar fuzzy set cardinalities},
  volume       = {157},
  year         = {2006},
}

Web of Science
Times cited: